MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 8 CEM; ATTUNE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CR FEM LT SZ 8 CEM; ATTUNE FEMORAL
Model Number 1504-00-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Pain (1994); Discomfort (2330); Joint Laxity (4526)
Date of Event 09/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2014 patient received a left attune total knee to treat oa.The patella was resurfaced and cement mfg is depuy.The procedure was completed without complications.On (b)(6) 2020 patient underwent a left knee revision due to pain and discomfort.The patient¿s knee also felt unstable and weak.Clinically the knee didn¿t look infected.Patella baja was noted and was corrected and the patella was retained.The femoral and tibial component were revised with minimal bone loss.Competitor implants and cement were implanted.Doi: (b)(6) 2017, dor: (b)(6) 2020, left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H10 additional narrative:.

Brand Name
ATTUNE CR FEM LT SZ 8 CEM
Common Device Name
ATTUNE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10980188
Report Number1818910-2020-26649
Device Sequence Number3235096
Product Code JWH
UDI-Device Identifier10603295041092
UDI-Public10603295041092
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K101433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-00-108
Device Catalogue Number150400108
Device Lot Number493463
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/30/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FB INSRT SZ 8 5MM; ATTUNE CR FEM LT SZ 8 CEM; ATTUNE FB TIB BASE SZ 8 CEM; ATTUNE MEDIAL DOME PAT 38MM; DEPUY/CMW 2G; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR